# SDR ASAA0670720

- Difficulty date: June 19, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 22,580 hours, 9,556 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A400212
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LWR SKIN CHAFED OUTBOARD SIDE OF NR 2 ENGINE PYLON REPAIRED IAW EA 5720 01311.
